Anna Rudas
Anna Rudas
כתובת אימייל מאומתת בדומיין math.bme.hu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Random trees and general branching processes
A Rudas, B Tóth, B Valkó
Random Structures & Algorithms 31 (2), 186-202, 2007
1102007
Random tree growth with branching processes—a survey
A Rudas, B Tóth
Handbook of large-scale random networks, 171-202, 2008
122008
Entropy and Hausdorff dimension in random growing trees
A Rudas, IP Tóth
Stochastics and Dynamics 13 (01), 1250010, 2013
62013
Random tree growth with general weight function
A Rudas
arXiv preprint math/0410532, 2004
22004
Asymptotic properties of the Lorentz process and some closely related models
P Nándori
Budapesti Műszaki és Gazdaságtudományi Egyetem, 2013
2013
Asymptotic behaviour of random growing trees SYNOPSIS
A Rudas
2012
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–6